Mobic and Blurred vision - from FDA reports
There is no Blurred vision reported by people who take Mobic yet. We study 2,148 people who have side effects while taking Mobic from FDA. Find out below who they are, when they have Blurred vision and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Mobic has active ingredients of meloxicam. It is often used in arthritis. (latest outcomes from Mobic 17,420 users)
Blurred vision has been reported by people with high blood pressure, generalized anxiety disorder, high blood cholesterol, gastroesophageal reflux disease, stress and anxiety (latest reports from 465 Blurred vision patients).
On Feb, 16, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Blurred vision when taking Mobic?
Browse all side effects of Mobica b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Blurred visionBlurred vision
Could your condition cause Blurred visionBlurred vision
Can you answer these questions?
I've been misdiagnosed with drug induced lupus, yet take none of the meds they have on the list. My blood tests were strong positive for dils but negtive for systemic lupus. Confused because I don't take meds that they have on the list and have all symptoms of lupus and or rheumatoid arthritis.
You may be interested in these reviews
I am 69yo Taking mobic 7,5 mg for no choice (arthritis) One tablet a day for a few months now Mobic is Increasing my blood pressure and makes me eat I put on weight 3 kg in a few months only! Want to eat all the time! I am so upset! Wat do i do? Is it any other remedy or medicine that ...
Since I started actemra which is almost 3 months I have been having blurred vision I went to the eye doctor who says he saw nothing wrong with my eyes my rheumatologist said it is not a side effect of actemra I don't understand what's going on